MathSciNet Relay Station
MathSciNet bibliographic data
MR1057243 53A10 (53C42)
Meeks, William H., III; Rosenberg, Harold The maximum principle at infinity for minimal surfaces in flat three manifolds. Comment. Math. Helv. 65 (1990), no. 2, 255–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement